A 60-year-old female asked:
Disclaimer

good day i'm on medication for bi-polar / mood disorder. i have recently noticed that my skin is very itchy. is this due to my meds or the severe anxiety that i am experiencing. i also feel that my diagnosis needs to be re-evaluated. ?

2 doctor answers
Dr. Nellmarie Bodenstein
Specializes in
Itching skin: You need to consult your GP. Itching skin without rash is due to dryness.Can be caused by medication.Moisturize with Epi-max or Epizone A cream.Deworm every six months.Drink Vitamin D that is important for burnout and anxiety. Your Vit D, Iron and TSH should be tested.
Answered on Apr 11, 2020
Dr. Adri Rosch
Specializes in
To come in: hi the best is to come in so we can discuss it
Answered on Apr 14, 2020

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 64-year-old male asked:
Dr. Susan Rhoads
37 years experience Family Medicine
Contact Dermatitis: For itchy rashes,( not due to poison ivy or chicken pox) that occur in a localized area, consider a contact dermatitis. Go fragrance free in shampoos ... Read More
1
1 thank
A 49-year-old member asked:
Dr. Ravi Chand
25 years experience Psychiatry
Anxiety: Anxiety, stress can cause somatic, immunologic symptoms such as itchy skin, rash, shortness of breath, but please rule out medical causes first.
1
1 thank
A 30-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Rheumatologist : Can definitely help with such symptoms and a positive ANA, further blood work after careful history and physical examination, would help establish a w ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month